# SDR F3LA200800153

- Difficulty date: April 4, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D2547030024000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK, INSPECTION REPORTED CORROSION WAS FOUND ON THE FORWARD LAVATORY FLOOR ANGLE BRACKET, ON ITS UNDERSIDE.  MAINTENANCE REMOVED AND REPLACED THE ANGLE BRACKET IN ACCORDANCE WITH THE REQUIREMENTS OF A0-25EO-20299.  UPON COMPETION OF THE REPLACEMENT, THE BRACKET WAS INSPECTED AND FOUND ACCEPTABLE.
